Differentiation of an expansion in eigenfunctions of the Schrödinger equation
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 269-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1958_7_a6,
author = {B. M. Levitan},
title = {Differentiation of an expansion in eigenfunctions of the {Schr\"odinger} equation},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {269--290},
year = {1958},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1958_7_a6/}
}
B. M. Levitan. Differentiation of an expansion in eigenfunctions of the Schrödinger equation. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 269-290. http://geodesic.mathdoc.fr/item/MMO_1958_7_a6/